skin-hair-icon
SKIN PROBLEM
I have hyperpigmentation on my nose. Consulted a dermatologist and she advice me to take eposoft , antioxidant and isotroin. After 10 days she stopped isotroin cause of extreme dryness and continued the other two. There is sudden increase in my weight. Diet is same. Is it because of the medicines ? Taking since 4Odays
64 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jolly Shah Kapadia
Pediatric Dermatologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Get the blood test T3 T4 TSH levels done to rule out hypothyroidism You can stop Eposoft for sometime. Use sunscreen regularly.Dr.Jolly Shah Kapadia DNB Dermatologist Skin Nurture Clinics Mumbai.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.